en
Scientific article
English

Some results on minimal sumset sizes in finite non-abelian groups

Published inJournal of number theory, vol. 124, no. 1, p. 234-247
Publication date2007
Keywords
  • Additive Number Theory
  • Cauchy–Davenport theorem
  • Sumsets
  • Non-abelian groups
Citation (ISO format)
ELIAHOU, Shalom, KERVAIRE, Michel. Some results on minimal sumset sizes in finite non-abelian groups. In: Journal of number theory, 2007, vol. 124, n° 1, p. 234–247. doi: 10.1016/j.jnt.2006.09.002
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0022-314X
548views
0downloads

Technical informations

Creation07/06/2010 2:02:00 PM
First validation07/06/2010 2:02:00 PM
Update time03/14/2023 3:55:51 PM
Status update03/14/2023 3:55:51 PM
Last indexation01/15/2024 8:59:56 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack